Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from ulcerative colitis. Taking humira injection. Platelets increased, elevated HR. Suggestions?

I have recently started Humira injecs for my Ulcerative Colitis. My platelets went from 650, 3 wks ago, to a little over 700. I have noticed increased HR- even while sitting. 120-130s. While in the hosp for an initial flare up, my HR was elevated and I was told due to "inflammation." Is my elevated HR from platelet level or cont'd inflammation. ( have only received 3 doses of the Humira) Thank you!
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello!Your elevated HR can be due to inflammation as Doctor told you or it may be due to some infection( Bacterial, viral or fungus) or some allergic reactions. However it cannot be due to increased platelet counts. So what is needed is to see for any infection as Inj Humira is immunosuppressant and there is risk of infection post transfusion of Humira. I hope this will help you. keep in touch
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor